MAUDE Adverse Event Report: CAREFUSION GRAVITY SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION GRAVITY SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MX9128
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that when injecting into the line the medication back-flowed into the bag, the issue of "back flow" happened daily.

Brand Name
GRAVITY SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9413577
Report Number9616066-2019-03494
Device Sequence Number13912015
Product Code FPA
UDI-Device Identifier10885403237621
UDI-Public10885403237621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX9128
Device Catalogue NumberMX9128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1